# SDR MK1Y2024052200380

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N437CM
- Make and model: Boeing 767330
- Aircraft serial: 26991
- Aircraft time: 144,687 hours, 20,687 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Failsafe
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 860 S13-20r&L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SIX LOCATION OF CORROSION DMAGE TO FAIL SAFE INNER CHORD, SEC 45, STA 859.5, STR 13 TO STR 20 - L/H AND R/H SIDES
